Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A uniqueness theorem for homology in $\cal C$at, the category of small categories


Author: Dana May Latch
Journal: Bull. Amer. Math. Soc. 81 (1975), 449-452
MSC (1970): Primary 55B40; Secondary 18G30, 18G10
DOI: https://doi.org/10.1090/S0002-9904-1975-13781-5
MathSciNet review: 0382402
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. André, Méthode simpliciale en algèbre homologique et algèbre commutative, Lecture Notes in Math. Vol. 32, Springer-Verlag, Berlin and New York, 1967. MR 35 #5493.
  • 2. Yuh-ching Chen, Stacks, costacks, and axiomatic homology, Trans. Amer. Math. Soc. 145 (1969), 105-116. MR 40 #3536. MR 250297
  • 3. P. Gabriel and M. Zisman, Calculus of fractions and homotopy theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 35, Springer-Verlag, New York, 1967. MR 35 #1019. MR 210125
  • 4. O. A. Laudal, Sur les limites projectives et infectives, Ann. Sci. École. Norm. Sup. (3) 82 (1965), 241-296. MR 34 #225. MR 200326
  • 5. J. Milnor, The geometric realization of a semi-simplicial complex, Ann. of Math. (2) 65 (1957), 357-362. MR 18, 815. MR 84138
  • 6. J. Milnor, On axiomatic homology theory, Pacific J. Math. 12 (1962), 337-341. MR 28 #2544. MR 159327
  • 7. U. Oberst, Homology of categories and exactness of direct limits, Math. Z. 107 (1968), 87-115. MR 39 #5662. MR 244347
  • 8. J.-E. Roos, Sur les foncteurs dérivés de $\underleftarrowłim$. Applications, C.R. Acad. Sci. Paris 252 (1961), 3702-3704. MR 24 #A1938.
  • 9. G. Segal, Classifying spaces and spectral sequences, Inst. Hautes Études Sci. Publ. Math. No. 34 (1968), 105-112. MR 38 #718. MR 232393
  • 10. C. E. Watts, A homology theory for small categories, Proc. Conf. on Categorical Algebra (LaJolla, Calif. 1965), Springer, New York, 1966, pp. 331-335. MR 34 #4336. MR 204497

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55B40, 18G30, 18G10

Retrieve articles in all journals with MSC (1970): 55B40, 18G30, 18G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13781-5

American Mathematical Society